See Alike in...

Alike App

Browser

Simon

718d

I’ve been having a horrible time trying to get off of this, with really bad withdrawal. Anything that helped you with getting off Pristiq (with a psychiatrists help)?

Top reply
    • Simon

      718d

      I’d like to clarify that it was the psychiatrist’s idea, but the withdrawal was so bad they put me back on it

    • Simon

      718d

      I’d like to clarify that it was the psychiatrist’s idea, but the withdrawal was so bad they put me back on it

    • Pond

      718d

      Over 10 years here. It used to take a few days to feel withdrawal, now if I forget to take it first thing in the morning I feel dizzy by noon. I’ve also heard tapering is the way to go. It’s scary. The price keeps going up and I feel more depressed lately. Not sure if it’s me or the meds.

    • Mosey

      718d

      Please just communicate with your doc before you try going off it. I’ve gone off meds cold turkey before and ended up in the psych ward, not to mention the withdrawal symptoms. I’m switching meds soon so I can get on injectable meds, and for now while my doc does some research I’m taking my current meds normally so just do that until you hear back from your doctor, they’ll be able to taper down your doses in a way that minimizes withdraw symptoms and may be able to prescribe you something to help with the symptoms you do experience.

    • mulch

      718d

      Hey so I have no advice because I am also on pristiq for 7 years now. Any time I miss a single dose the withdrawal kicks in strong the next day so I am terrified about when I have to eventually get off of this. I’m sorry I am not more helpful but I wanted to share you are not alone. When I shared my fear about this with my past psych she said if i ever have to get off of it she would taper down doses. For me I am only on 50 so the only smaller dose is 25. She would have me take that for some weeks and then have me take it every other day for a while and then stop. Please don’t follow this advice exactly—communicate with ur psych and express to them if u are scared or having trouble. In the past I was given small script for low dose benzo in between meds but I am low risk for abusing those. My advice is communication with ur doc!!! Good luck. If it goes well, please message me how you did it because I would like to get off someday but I’m really scared

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion